Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 58, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2019, 11:47 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2019, 11:47 PM CDT (04:47 UTC)
- Expired
- May 28, 2019, 12:30 AM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Garfield County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:17 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 27, 6:17 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion National Weather Service North Platte NE 617 PM CDT Mon May 27 2019 .SHORT TERM...(This evening through Tuesday night) Issued at 322 PM CDT Mon May 27 2019 Isolated thunderstorm development expected late this afternoon will increase in coverage this evening. Surface low pressure centered near Denver with a warm front extending across southern Nebraska will be a focus for development. Deep southwest flow aloft will be in place with strong 0-6km shear from 60-70 kts across swrn area early this evening. Most unstable CAPES to range around 1500 J/KG. Nearly all of western Nebraska is in a slight risk for severe thunderstorms with an enhanced risk south of Highway 2. Large hail and damaging winds will be possible with an isolated tornado also possible. Heaviest rainfall amounts to be west of Valentine through Oshkosh where an inch or locally higher is expected. Less storm coverage to the east, where a quarter to half inch possible. Upscale growth is expected with storms developing, with POPs becoming categorical northwest to likely north of Interstate 80. On Tuesday, the upper low will begin to move slowly from north central into northeast Colorado. The risk for severe weather should shift east with strong storms still possible east of Stapleton through O'Neill. Rainfall amounts will be heaviest across north central Nebraska up to a half inch. As the upper low moves from southwest toward northeast Nebraska Tuesday night, areas northwest of the upper low center can expect the heaviest rainfall, which again includes north central Nebraska. .LONG TERM...(Wednesday through Monday) Issued at 322 PM CDT Mon May 27 2019 Wednesday into Thursday, the upper low will move into Iowa and eventually the southern Great Lakes. The GFS is much slower moving the low out of the area, with shower chances lingering into Thursday. Highs to remain cool on Wednesday from near 60 to the low 60s. Warming to near 70 on Thursday. Highs mainly from 75 to 80 Friday through Monday. Shower chances return Saturday through Monday over most of the area, although models diverge on timing as an upper ridge builds into the Central U.S. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 617 PM CDT Mon May 27 2019 Showers and thunderstorms increase in coverage and intensity across western Nebraska late this evening. Stronger storms will be capable of wind gusts exceeding 50kts and large hail, along with torrential rainfall which would greatly reduce visby. Thunderstorms transition to rain after 28/06z, but cigs drop to widespread MVFR (locally IFR) in southwest Neb and IFR across northern Neb. Gusty easterly surface winds and low stratus clouds continue for much of Tuesday. && .HYDROLOGY... Issued at 322 PM CDT Mon May 27 2019 River levels continue to fall on the Elkhorn river at Atkinson and Ewing. Atkinson gauge has fallen to the minor flood stage of 7.50 ft. A flood warning remains in effect for west central Holt county through early this evening. Elsewhere, a Flood Warning remains in effect in northern Brown County though officials reported water levels have decreased there. Otherwise, rainfall totals were increased slightly with amounts near 2 inches across the northwest Sandhills. Storms with significant rainfall totals remain possible tonight through Tuesday night with the Flood Watch in effect until 12Z Wednesday. Overall, total rainfall amounts of 1 to 2 inches are forecast across the watch area. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch through Wednesday morning for NEZ004>010-022>029-035- 036-094. && SHORT TERM...Roberg LONG TERM...Roberg AVIATION...Snively HYDROLOGY...Roberg
Hazardous weather outlook, May 27, 3:40 PM CDT, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 340 PM CDT Mon May 27 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-282045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 340 PM CDT Mon May 27 2019 /240 PM MDT Mon May 27 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to numerous severe thunderstorms will be possible this evening and into the overnight. The area of greatest concern remains across the Nebraska Panhandle through central Nebraska. Severe storms will be capable of producing large hail, damaging wind gusts, a few isolated tornadoes, and torrential rainfall. Flood warnings and advisories remain in effect across portions of north central Nebraska. Please refer to the latest flood products for the latest details. A Flood Watch is in effect for portions of northern Nebraska and portions of the Sandhills. Any additional rainfall from thunderstorms may worsen ongoing flooding or cause new flooding on already saturated soils. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Thunderstorms will be possible for both Tuesday and Wednesday, however, severe weather is not anticipated but we can't rule out an isolated strong storm. A Flood Watch will continue into early Wednesday morning for portions of northern Nebraska and much of the Sandhills. Rainfall amounts between a quarter inch to one inch is in the forecast for Tuesday through early Wednesday morning. The heaviest rainfall is expected to occur across northwestern Nebraska Tuesday and Tuesday night. The additional rainfall will increase the flooding potential due to already saturated soils, increased runoff, and high water tables. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, wind, and flooding to the National Weather Service over the next few days. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Thorne
In the hours before
Local storm report, May 27, 10:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD HERSHEY 41.16N 101.00W
05/27/2019 LINCOLN NE EMERGENCY MNGR
EXTENSIVE STREET FLOODING IN HERSHEY. RADAR ESTIMATES 3
TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST THREE HOURS.
&&
TKECKLocal storm report, May 27, 10:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM FLASH FLOOD NORTH PLATTE 41.13N 100.77W
05/27/2019 LINCOLN NE EMERGENCY MNGR
REPORTS OF STREET FLOODING, MAN HOLE COVERS ARE OFF AND
STALLED CARS IN STREETS. ASOS SHOWS 1.58 INCHES OF RAIN
IN THE PAST TWO HOURS.
&&
TKECKLocal storm report, May 27, 11:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1111 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 3 W MERNA 41.48N 99.82W
05/27/2019 E1.00 INCH CUSTER NE PUBLIC
&&
CBUTTLERLocal storm report, May 27, 11:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M60 MPH CUSTER NE ASOS
GUST TO 60 MPH VIA ASOS 05039G52KT
&&
ETLocal storm report, May 27, 11:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1127 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M62 MPH CUSTER NE ASOS
&&
SNIVELYLocal storm report, May 27, 11:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 10 WSW BIG SPRINGS 41.01N 102.25W
05/27/2019 E60.00 MPH DEUEL NE TRAINED SPOTTER
ALSO NICKEL SIZE HAIL
0637 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
05/27/2019 M2.50 INCH DEUEL NE TRAINED SPOTTER
0649 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
05/27/2019 M1.75 INCH DEUEL NE TRAINED SPOTTER
0650 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
05/27/2019 E1.00 INCH KEITH NE PUBLIC
0650 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
05/27/2019 M1.75 INCH DEUEL NE CO-OP OBSERVER
LOST SOME WINDOWS WITH THE WIND DRIVING THE HAIL INTO THE
HOUSE
0650 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
05/27/2019 E1.00 INCH KEITH NE PUBLIC
0655 PM HAIL 3 NE BIG SPRINGS 41.09N 102.03W
05/27/2019 M1.75 INCH KEITH NE TRAINED SPOTTER
0655 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
05/27/2019 E1.75 INCH DEUEL NE EMERGENCY MNGR
CORRECTION FOR TIME/DATE HAIL DAMAGED NUMEROUS CAR
WINDOWS ON INTERSTATE 76 FROM THE COLORADO STATE LINE
EAST TO BIG SPRINGS. SEVERAL SEMI TRACTOR TRAILERS
SUSTAINED BROKEN WINDOWS AT THE BIG SPRINGS TRUCK STOP AS
WELL.
0702 PM HAIL BRULE 41.10N 101.89W
05/27/2019 E1.50 INCH KEITH NE PUBLIC
ABOUT A DOZEN CARS IN A PARKING LOT HAD WINDOWS BROKEN BY
THE HAIL
0702 PM HAIL BRULE 41.10N 101.89W
05/27/2019 E2.50 INCH KEITH NE PUBLIC
MAINLY GOLF BALL SIZE WITH A HANDFULL OF TENNIS BALL SIZE
0713 PM HAIL 5 E BRULE 41.10N 101.79W
05/27/2019 E1.00 INCH KEITH NE TRAINED SPOTTER
HAIL COVERS THE GROUND AN INCH DEEP WITH QUARTER SIZE
HAIL.
0715 PM HAIL 5 E BRULE 41.10N 101.79W
05/27/2019 M1.50 INCH KEITH NE TRAINED SPOTTER
HAIL UP TO TWO INCHES DEEP.
0723 PM HAIL OGALLALA 41.13N 101.72W
05/27/2019 E1.25 INCH KEITH NE PUBLIC
0725 PM HAIL 4 E BRULE 41.10N 101.81W
05/27/2019 M1.25 INCH KEITH NE TRAINED SPOTTER
0727 PM HAIL 1 S OGALLALA 41.12N 101.72W
05/27/2019 M2.00 INCH KEITH NE TRAINED SPOTTER
0730 PM HAIL OGALLALA 41.13N 101.72W
05/27/2019 M2.00 INCH KEITH NE LAW ENFORCEMENT
MULTIPLE REPORTS OF 2 IN. HAIL. VEHICLE HEAVILY DAMAGED
0738 PM HAIL 1 SW LAMAR 40.56N 101.99W
05/27/2019 E1.75 INCH CHASE NE PUBLIC
0740 PM HAIL 2 S LAMAR 40.54N 101.98W
05/27/2019 M1.75 INCH CHASE NE TRAINED SPOTTER
0743 PM TORNADO 3 SE LAMAR 40.54N 101.94W
05/27/2019 CHASE NE TRAINED SPOTTER
BRIEF ROPE TORNADO LASTED ABOUT 30 SECONDS
0745 PM HAIL 1 E ROSCOE 41.13N 101.58W
05/27/2019 E1.75 INCH KEITH NE PUBLIC
HAD DAMAGE TO ONE WINDOW FROM THE HAIL
0749 PM HAIL 2 W LAMAR 40.57N 102.02W
05/27/2019 E1.75 INCH CHASE NE TRAINED SPOTTER
HAIL UP TO GOLF BALL SIZE COVERING ROADS
0755 PM HAIL 8 WNW PAXTON 41.17N 101.50W
05/27/2019 M2.00 INCH KEITH NE TRAINED SPOTTER
HAIL COVERING THE GROUND.
0801 PM HAIL 2 S LAMAR 40.54N 101.98W
05/27/2019 M1.50 INCH CHASE NE NWS EMPLOYEE
0803 PM HAIL 2 SW LAMAR 40.55N 102.01W
05/27/2019 M2.00 INCH CHASE NE NWS EMPLOYEE
ALSO REPORTED FOG WITH VISIBILITY OF 1/4 MILE
0804 PM HAIL 2 SSE LAMAR 40.55N 101.96W
05/27/2019 M2.50 INCH CHASE NE TRAINED SPOTTER
0822 PM TSTM WND GST 4 WNW IMPERIAL 40.54N 101.71W
05/27/2019 M67.00 MPH CHASE NE MESONET
0823 PM TORNADO 7 NW IMPERIAL 40.59N 101.73W
05/27/2019 CHASE NE PUBLIC
0825 PM TSTM WND GST 4 WNW IMPERIAL 40.54N 101.71W
05/27/2019 M89.00 MPH CHASE NE NWS EMPLOYEE
MEASURED WITH WEATHER STATION
0826 PM HAIL 3 E PAXTON 41.12N 101.30W
05/27/2019 M1.00 INCH KEITH NE TRAINED SPOTTER
0835 PM TORNADO 7 N IMPERIAL 40.62N 101.64W
05/27/2019 CHASE NE PUBLIC
0835 PM TSTM WND DMG 4 N IMPERIAL 40.57N 101.64W
05/27/2019 CHASE NE NWS EMPLOYEE
SNAPPED POWER POLE
0837 PM HAIL 7 WNW SUTHERLAND 41.20N 101.25W
05/27/2019 M1.00 INCH LINCOLN NE PUBLIC
HAIL COVERED THE GROUND WITH HALF INCH TO QUARTER SIZE
HAIL.
0843 PM HAIL SUTHERLAND 41.16N 101.13W
05/27/2019 E1.75 INCH LINCOLN NE PUBLIC
HAIL COVERING THE STREET
0845 PM HAIL SUTHERLAND 41.16N 101.13W
05/27/2019 E2.75 INCH LINCOLN NE FIRE DEPT/RESCUE
GOLF BALL TO BASEBALL SIZE HAIL
0905 PM TORNADO 11 NNE IMPERIAL 40.66N 101.56W
05/27/2019 CHASE NE TRAINED SPOTTER
BRIEF TORNADO LASTING ABOUT 30 SECONDS
0929 PM HAIL 3 SSE WALLACE 40.80N 101.14W
05/27/2019 M1.00 INCH LINCOLN NE TRAINED SPOTTER
0935 PM HAIL 2 W CHAMPION 40.47N 101.75W
05/27/2019 M1.00 INCH CHASE NE PUBLIC
0950 PM HAIL NORTH PLATTE 41.13N 100.77W
05/27/2019 E0.50 INCH LINCOLN NE BROADCAST MEDIA
FOUR MINUTES OF PEA TO HALF INCH DIAMETER HAIL FELL.
0952 PM HEAVY RAIN 1 W NORTH PLATTE 41.13N 100.79W
05/27/2019 M1.15 INCH LINCOLN NE TRAINED SPOTTER
MEASURED IN 25 MINUTES. STREET FLOODING ONGOING
0953 PM HAIL 6 E DICKENS 40.83N 100.88W
05/27/2019 M1.75 INCH LINCOLN NE PUBLIC
0955 PM HAIL 1 N ENDERS 40.46N 101.52W
05/27/2019 E3.00 INCH CHASE NE PUBLIC
CORRECTION
1005 PM HAIL 6 N WELLFLEET 40.84N 100.73W
05/27/2019 M1.75 INCH LINCOLN NE TRAINED SPOTTER
1005 PM HAIL 2 SE ENDERS 40.42N 101.49W
05/27/2019 E1.50 INCH CHASE NE PUBLIC
1007 PM HAIL 20 NE NORTH PLATTE 41.34N 100.50W
05/27/2019 M1.25 INCH LINCOLN NE PUBLIC
HAIL UP TO HALF DOLLAR SIZE FELL.
1010 PM HAIL 3 NNW WELLFLEET 40.79N 100.75W
05/27/2019 M1.50 INCH LINCOLN NE TRAINED SPOTTER
1032 PM FUNNEL CLOUD 5 W HAYES CENTER 40.51N 101.12W
05/27/2019 HAYES NE TRAINED SPOTTER
1041 PM FLASH FLOOD SUTHERLAND 41.16N 101.13W
05/27/2019 LINCOLN NE PUBLIC
EXTENSIVE STREET FLOODING REPORTED.
1042 PM FLASH FLOOD HERSHEY 41.16N 101.00W
05/27/2019 LINCOLN NE EMERGENCY MNGR
EXTENSIVE STREET FLOODING IN HERSHEY. RADAR ESTIMATES 3
TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST THREE HOURS.
1044 PM FLASH FLOOD NORTH PLATTE 41.13N 100.77W
05/27/2019 LINCOLN NE EMERGENCY MNGR
REPORTS OF STREET FLOODING, MAN HOLE COVERS ARE OFF AND
STALLED CARS IN STREETS. ASOS SHOWS 1.58 INCHES OF RAIN
IN THE PAST TWO HOURS.
1105 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M60.00 MPH CUSTER NE ASOS
GUST TO 60 MPH VIA ASOS 05039G52KT
1108 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/27/2019 M62.00 MPH CUSTER NE ASOS
1110 PM HAIL 3 W MERNA 41.48N 99.82W
05/27/2019 E1.00 INCH CUSTER NE PUBLIC
&&
CBUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:05 PM CDT | Areal Flood Advisory | LBF | Deuel, Keith | 3 hr |
| May 27, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 65 min |
| May 27, 7:31 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 59 min |
| May 27, 7:59 PM CDT | Areal Flood Advisory | LBF | Keith, Perkins | 3 hr |
| May 27, 8:14 PM CDT | Areal Flood Advisory | LBF | Chase | 3 hr |
| May 27, 8:14 PM CDT | Tornado Warning | LBF | Chase | 46 min |
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 66 min |
| May 27, 8:50 PM CDT | Special Weather Statement | LBF | Perkins | 40 min |
| May 27, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 43 min |
| May 27, 9:16 PM CDT | Special Weather Statement | LBF | Chase | 44 min |
| May 27, 9:18 PM CDT | Flash Flood Warning | LBF | Deuel, Keith, Perkins | 5 hr |
| May 27, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 40 min |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 47 min |
| May 27, 9:43 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| May 27, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 27, 9:57 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 48 min |
| May 27, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 52 min |
| May 27, 10:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 55 min |
| May 27, 10:27 PM CDT | Flash Flood Warning | LBF | Lincoln | 4 hr |
| May 27, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| May 27, 10:42 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 48 min |
| May 27, 11:10 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| May 27, 11:20 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 55 min |
| May 27, 11:49 PM CDT | Special Weather Statement | LBF | Custer | 41 min |
| May 28, 12:15 AM CDT | Special Weather Statement | LBF | Frontier | 45 min |
| May 28, 12:40 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| May 28, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 33 min |
| May 28, 1:58 AM CDT | Special Weather Statement | LBF | Hayes | 32 min |
| May 28, 2:13 AM CDT | Areal Flood Warning | LBF | Deuel, Keith, Perkins | 9 hr |
| May 28, 2:33 AM CDT | Special Weather Statement | LBF | Frontier | 27 min |
| May 28, 9:51 AM CDT | River Flood Warning | LBF | Garden, Keith | 21 days |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.